# SDR EE4Y2020020710626

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 66,202 hours, 51,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOW
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OVERWING FUEL FILL SUPPORT INTERNAL SKIN DOUBLER WITH CORROSION. NOTE: THE CORROSION REWORK WAS ACCOMPLISHED AS PER BOEING SERVICE REQUEST NO: 3-4583837606 INSTRUCTIONS (REF: JOB: A1H267 ITEM 5-47 COOPESA ENG. ORDER NO: COO-EO-2020-10546).
